# SDR ERAA082704

- Difficulty date: November 15, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N291EH
- Make and model: Bolkms BO105A
- Aircraft serial: S842
- Aircraft time: 8,297 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 10531714
- Part serial: 122
- Condition: Stiff
- Location: Tail Rotor
- Part time: 13,134 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC HAS STIFF PEDALS.  SUSPECT TAIL ROTOR IS CAUSE.  NO OBVIOUS DEFECTS TO BUSHINGS.  BLADES HAVE SHIPPING DAMAGE. REMOVED BLADES & MOUNTING FORKS.  VISUALLY INSPECTED & DIMENSIONS CHECKED FRICTION SURFACES OF PITCH CHANGE BUSHINGS; NO DEFECTS.  COMPLIED WITH  PULL TEST ; NO DEFECTS.  BENT BLADES OUT FOR EVALUATION DUE TO SHIPPING DAMAGE. INSTALLED  2 SERVICEABLE BLADES, REASSEMBLED & STATIC BALANCED.REPAIRED IAW BO-105 REM 301, MM CH 33,34 & 107  TT 13134.4  TSI 296.1.
